# SDR C2X00IA358

- Difficulty date: September 26, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE LEFT HAND FLOORBEAM AT FRAME 20 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOORBEAM IN ACCORDANCE WITH EMBRAER 145 SRM 5140-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
